# SDR DALA12001926302

- Difficulty date: June 19, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 95,946 hours, 12,254 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 570
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND UPPER LEG OF FRAME DAMAGED BS 570 FORWARD CARGO APPROX 2 FT INBOARD OF THE DOOR OPENING.  MAINTENANCE CUTOUT DAMAGE AND REPAIRED PARTS PER SRM 51-70-11 FIG 1.
